# SDR FDEA202507091163

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876107
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241JFF HAS MULTIPLE DEEP PUNCTURES. FABRICATED MAIN DECK FLOOR PANEL 241JFF (MPN: 145T5876-107) AT STA 825 - STA 930, LBL 77.50   TO LBL 54.75 IN REF TO BOEING DRAWING 145T5876-107. SEE JPF FOR ALL STEPS ACCOMPLISHED. THIS IS A MAJOR REPAIR.INSTALLATION OF FLOOR PANEL 241JFF WILL BE ACCOMPLISHED ON WO# 90406, NR#142.
